# SDR EE4Y201303270042

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,752 hours, 41,470 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Part time: 64,752 hours, 41,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, CARGO CABIN, AT BS 945 BETWEEN L15 TO 16R FRAME SHEAR TIE CRACKED.  REPLACED SHEAR TIE IAW SRM 51-01, PARA 2D.
